# SDR AALA201605319007

- Difficulty date: May 16, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 51,734 hours, 19,403 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D55281830002
- Condition: Broken
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR NR 4 HINGE FITTING TAB LUG BROKEN.  REPAIRED HINGE FITTING LUG IAW SRM 55-26-41.
